# SDR CA070704014

- Difficulty date: May 19, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: ST3367009
- Condition: Fractured
- Location: Fuel Manifold
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) FUEL WAS FOUND LEAKING FROM THE FUEL MANIFOLD DRAIN DURING TAXI.  SUBSEQUENT INSPECTION REVEALED LEAKING FUEL MANIFOLD PACKINGS.  MFG HAS DETERMINED THE PACKINGS TO BE ASSOCIATED WITH A MANUFACTURER`S QUALITY ISSUE (REFERENCE MFG SB21740). (TC NR 20070704014)
